# SDR HNAA2012011800490

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,599 hours, 53,440 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 87610013001
- Condition: Cracked
- Location: Center Console
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CONSOLE PARK BRAKE QUADRANT FOUND CRACKED AT CABLE BALL END CONNECTING POINT.  R & R CENTER PARK BRAKE QUADRANT.
